# SDR UUSAA960215

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Hole
- Location: Elevator
- Part time: 37,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/C-5 CHECK INSPECTION, FOUND LIGHTING STRIKE HOLE APPROXIMATELY .250 INCH IN DIAMETER IN UPPER SKIN 30 INCH FROM INBOARD END AND 18 INCH AFT OF LEADING EDGE.  INSTALLED DOUBLER REPAIR PER SRM 55-03 FIG 15.  (M)
